# SDR SIMA20190709001

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 36,027 hours, 31,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200309049
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL SMOKE REPORTED BY FLIGHT ATTENDENT IN CABIN METALIC SMOKE SMELL NOTED BY CA FO FA $ PASSANGERS. C/A-PERFORMED TROUBLESHOOTING AND FOUND THAT RT AIR CYCLE MACHING IS SEIZED AND CAUSE OF SMELL IN CABIN IAW AMM 21-51-00. DEFERRED PACK 2. TRIAD RELEASE REQUIRED TO CLEAR PACK 2 MEL MEL 21-30 AUTH 070321D-C MOC 607038. REMOVED AND REPLACED ACM IAW EO-EM-2100-048 OPC LK GOOD. MEL ITEM RESTORED.
